Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 311 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Disk-homogeneous Riemannian manifolds

이성연researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

On Gibbs' phenomenon for sampling series in wavelet subspaces

Shim, Hong Tae; Kim, Hong-Ohresearcher, APPLICABLE ANALYSIS, v.61, no.1-2, pp.97 - 109, 1996-07

On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

Differential equations of infinite order for Sobolev-type orthogonal polynomials

Jung, IH; Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.78, no.2, pp.277 - 293, 1997-02

On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

Geometric compactification of moduli of surfaces of general type

Lee, Yongnamresearcher, Trends in Mathematics, v.1, no.1, pp.11 - 18, 1998-12

Numerical bounds for degenerations of surfaces of general type

Lee, Yongnamresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.10, no.1, pp.79 - 92, 1999-02

Some recent topics in smoothable stable log surfaces

Lee, Yongnamresearcher, Trends in Mathematics, v.2, no.1, pp.91 - 98, 1999-12

rss_1.0 rss_2.0 atom_1.0